|My sorry butt
Jul 1, 2004
Last year I had four sessions of Silskin injections to reduce facial wasting. I have been thrilled with the results. I look five years younger and no side effects. Unfortunately my deflated butt gives me away. The physician who performed my facial Silskin treatment offered to use the same product on my posterior. He said it should also be completely safe and effective. There is nothing written about this use of Silskin. My butt would require a great deal more Silskin injected than my face did. Since this is permanent I cannot make a mistake. What do you think?
| Response from Dr. Conway
There are little data available to answer your question. I would strongly advise you to ask your doctor to show you some results he has obtained with other patients using this approach before you make up your mind. The results are a combination of the technique and the doctor doing it, so this will help you get a more realistic idea of what you can expect with Silskin done by this doctor.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Blowjob From A Prostitute And AIDS
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Hairy Tongue After Anal Sex Bottom Worried I Have HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Itchy Vagina After Condom Inside Out Sign Of HIV AIDS
- Painful Red Spots After Anal Sex Without Condom Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.